About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 947379, 11 pages
http://dx.doi.org/10.1155/2013/947379
Research Article

Spectral Regularization Methods for an Abstract Ill-Posed Elliptic Problem

1Department of Mathematics, University 8 Mai 1945 Guelma, P.O. Box 401, 24000 Guelma, Algeria
2Applied Mathematics Laboratory, University Badji Mokhtar Annaba, P.O. Box 12, 23000 Annaba, Algeria

Received 10 April 2013; Accepted 28 September 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Nadjib Boussetila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nadjib Boussetila, Salim Hamida, and Faouzia Rebbani, “Spectral Regularization Methods for an Abstract Ill-Posed Elliptic Problem,” Abstract and Applied Analysis, vol. 2013, Article ID 947379, 11 pages, 2013. doi:10.1155/2013/947379